# SDR UATA202005155301

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N440RA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Aircraft time: 39,229 hours, 55,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Part time: 39,229 hours, 55,240 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SCHEDULED UNDERFLOOR INSPECTION, FOUND FRAME 16F RIB WEBBING AT BL 0.0 SLIGHTLY BUCKLED OR DEFORMED. A DOUBLER WAS FABRICATED, USING 2024 T3 MATERIAL OF 0.040" THICKNESS, APPROXIMATELY 39.5" LONG BY 3.75" WIDE. DOUBLER WAS INSTALLED USING UNIVERSAL MS20470 RIVETS. CRITERIA FOR ACCOMPLISHING THE REPAIR WAS FOUND IN THE CASA 212 SRM, AND A FORM 337 WAS FILED.
